# SDR C2XA11CL107

- Difficulty date: April 18, 2011
- Submitted: April 27, 2011
- Operation: Air carrier
- Aircraft: N12957
- Make and model: Emb EMB-145
- Aircraft serial: 145080
- Aircraft time: 30,230 hours, 22,547 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Relay
- Part number: M835366022M
- Condition: Faulty
- Location: Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED A LANDING GEAR AIR/GROUND FAIL MESSAGE IN FLIGHT ALONG WITH SPOILER FAIL AND E1-E2 IDLE STOP FAIL MESSAGE UPON LANDING.  MX INSPECTED AND FOUND AIR/GROUND C/B POPPED.  R & R RELAYS KO325 AND KO023.  OPS CHECKS WERE GOOD.
